# SDR UPS02638579

- Difficulty date: June 9, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part serial: 1425
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB AFTER T/O LEFT GEAR WOULD NOT GO UP, AFTER FEW TRIES, GEAR WENT UP BUT WOULD NOT COME DOWN.  ALTERNATE METHOD WAS USED TO LOWER THE GEAR.  A/C REMAINS OUT OF SERVICE.  PSER TEST CARRIED OUT, SYS OPS NORMAL PSEU BIT HISTORY CHRO, REGISTERED SENSORS TESTED, NO INDICATION FAULTS FOUND.  REMOVED SUSPECTED SEQUENCE VALVE (CONTAMINATED FLUID OBSERVED) FLUSHED UNIT; REFITTED RIGHT SIDE.  RETRACTION CHECKS GOOD USING A/C SYSTEMS AND THEN W/GROUND CONNECTIONS.  ALL FUNCTIONS WITHIN LIMITS.
